# SDR SCNA95015

- Difficulty date: January 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Hyd Line
- Part number: AJK7054521
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MSP - NR 2 HYDRAULIC SYSTEM PRESSURE LINE CHAFING WITH STANDBY RUDDER PRESSURE LINE CAUSING A LEAK BELOW NR 2 INLET DUCT.  REPLACED BOTH LINES AND LEAK CHECKED GOOD.  (X)
